Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Hair turning gray, patch on back of head. Taking multivitamin and Omega3. Possibility of Vitiligo?

I m a 19 year old male and I noticed some of my hair turning gray about 4 months ago. I have one patch on the back of my head and two on the right side. I started looking on the top of my head and noticed random strands throughout my scalp . I did some research and attributed to a nutritional problem. For a little over two months now I have been taking a multivitamin and omega 3 supplement daily, as well as increasing my protein intake and exercising in hopes of improving circulation. I m now considering the possibility of vitiligo or some other condition. Would some be able to tell me what else might be the cause and if this is worth a doctor visit? I m not self-conscious about it, more like curious because it s pretty uncommon at such a young age. My friends and family also think it s bizarre.
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Premature greying of hair can be caused due to multiple factors like stress. vitamin, iron deficiency, use of bleaching agents in hairs, and herediti,and sunlight.
u can delay and prevent greying by using supplements containing calcium pantothenate. like t.follihair, tab xtraglo. hope this helps u,
Answered: Sun, 3 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor